Alert archive / Minnesota / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 67, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 19, 2005, 8:22 PM CDT for Beltrami County, Minnesota. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2005, 8:22 PM CDT (01:22 UTC)
- Expired
- Jun 19, 2005, 9:15 PM CDT
- In force
- 53 min
- Issued by
- NWS Grand Forks, ND
- Area
- Counties, with a storm outline in the text
County Beltrami County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 195 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 3:30 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 1.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1727 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1461 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 7.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KFGF 200122 SVRFGF MNC007-200215- /O.NEW.KFGF.SV.W.0067.050620T0122Z-050620T0215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS 822 PM CDT SUN JUN 19 2005 THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL BELTRAMI COUNTY IN NORTH CENTRAL MINNESOTA * UNTIL 915 PM CDT. * AT 818 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THE STORM WAS LOCATED 4 MILES WEST OF PONEMAH...OR 37 MILES NORTH OF BEMIDJI...MOVING TO THE EAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 8 MILES NORTH OF SAUM AT 845 PM SHOTLEY AT 850 PM OTTO AT 855 PM WASKISH AT 910 PM REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. LAT...LON 4807 9514 4790 9505 4799 9444 4831 9445 $$ DK
2 follow-up statements
000 WWUS53 KFGF 200139 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS 838 PM CDT SUN JUN 19 2005 MNC007-200215- /O.CON.KFGF.SV.W.0067.000000T0000Z-050620T0215Z/ BELTRAMI MN- 838 PM CDT SUN JUN 19 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 915 PM CDT FOR CENTRAL BELTRAMI COUNTY... AT 836 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THE STORM WAS LOCATED 2 MILES SOUTHEAST OF PONEMAH...OR 36 MILES NORTH OF BEMIDJI...MOVING TO THE EAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... SAUM BY 850 PM CDT... SHOTLEY AND OTTO BY 855 PM CDT... WASKISH BY 905 PM CDT... REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA. LAT...LON 4810 9498 4790 9489 4795 9445 4823 9446 $$ DK
000 WWUS53 KFGF 200215 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS 915 PM CDT SUN JUN 19 2005 MNC007-200225- /O.EXP.KFGF.SV.W.0067.000000T0000Z-050620T0215Z/ BELTRAMI MN- 915 PM CDT SUN JUN 19 2005 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BELTRAMI COUNTY EXPIRED AT 915 PM CDT... AT 915 PM CDT...THE SEVERE THUNDERSTORM IN EAST CENTRAL BELTRAMI COUNTY HAS MOVED OUT OF THE COUNTY. SO THE WARNING WAS ALLOWED TO EXPIRE AT 915 PM CDT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA. LAT...LON 4810 9498 4790 9489 4795 9445 4823 9446 $$ DK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:20 PM CDT, 5 hours 2 minutes earlier.
Area forecast discussion, Jun 19, 3:20 PM CDT, 5 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 320 PM CDT SUN JUN 19 2005 .DISCUSSION... CONVECTION JUST STARTING TO POP ALONG THE BACK EDGE OF AN OLD ACCAS DECK FM SOUTHEASTERN MANITOBA THROUGH AN HCO-GFK-JMS LINE ATTM. WITH SFC BASED CAPES PUSHING 3000J/KG OR HIGHER AHEAD OF THE BAND AND 0-2KM VGP RIGHT AT OR ABOVE O.2...LCL/LFC HEIGHT ABOUT 892MB...COULD BE SOME LANDSPOUT TORNADIC EPISODES IN MIX. SPC ON THE HORN WITH A WATCH SO WILL DIFFER DISCUSSION TO SWOMCD. EXPECT SFC BNDRY TO SAG SEWD INTO THE CENTRAL RED RIVER BASIN THROUGH THE EARLY EVENING AND PROVIDE FOCUS FOR CONTINUED CONVECTION THROUGH THE LATE EVENING AND OVERNIGHT PERIOD. BY EARLY MONDAY...MOST OF THE CONVECTIVE FORCING SHOULD BE DEEP INOT SERN ND AND WCNTRL MN. .LONG TERM (THU-SUN)... EXTENDED RANGE DISCUSSION (PMDEPD) FAVORING THE 00Z ECMWF SOLUTION FOR THE MOST PART. PERIOD BEGINS WITH DECENT 500MB RIDGING STILL OVER THE NORTHERN PLAINS. MID LEVEL TEMPS LOOK PRETTY WARM 00Z-12Z THU...SO IT COULD BE ANOTHER RIDGE RIDER SCENARIO. WILL ADD SOME MINOR PCPN CHANCES TO THE 00Z-12Z THU TIME PERIOD TO BLEND WITH ADJACENT OFFICES. SHORT WAVE/SFC FRONT PASS THRU THU NIGHT...BUT THIS FEATURE HAS NOT HAD VERY GOOD CONSISTENCY YET. APPEARS SFC HIGH WILL BUILD DOWN BEHIND THE PASSAGE OF THIS FRONT. WILL NOT MAKE ANY CHANGES BEYOND SAT (LEAVING IN THE PCPN CHANCE FOR SAT NIGHT) DUE TO THE POOR MODEL CONSISTENCY. TEMPS LOOKING TO STAY IN A WARM REGIME. && .AVIATION... SFC FRONT HAS PROGRESSED EAST OF A KBIS-MCHENRY-PEMBINA LINE. EXTENSIVE (BKN) CUMULUS IN THE 3500-6000FT RANGE HAS DEVELOPED ALONG AND AHEAD OF THIS BOUNDARY. THIS AFFECTING ALL 3 TAF SITES. DO NOT EXPECT MUCH CHANGE IN THE HEIGHT OF THESE CLOUDS...THE MAIN THING TO WATCH WILL BE TSTM DEVELOPMENT. STILL LOOKING FOR ANOTHER EVENING/OVERNIGHT EVENT WITH STORMS FIRING IN THE WESTERN DAKOTAS AND RIDING ALONG THIS FRONTAL BOUNDARY. MAIN TIME PERIOD FOR THIS HAS BEEN TARGETED IN THE TAFS WITH TEMPO GROUPS. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...RIVER FLOOD WARNINGS ALONG RED RIVER AND HYDROLOGIC OUTLOOK FOR ALL ND COUNTIES. SEVERE THUNDERSTORM WATCH 499. MN...RIVER FLOOD WARNINGS ALONG RED RIVER AND HYDROLOGIC OUTLOOK FOR ALL MN COUNTIES. SEVERE THUNDERSTORM WATCH 499. && GUST/GODON
Hazardous weather outlook, Jun 19, 5:40 AM CDT, 14 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS 540 AM CDT SUN JUN 19 2005 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-201200- BARNES ND-BENSON ND-CASS ND-CAVALIER ND-CLAY MN-EAST BECKER MN- EAST MARSHALL MN-EAST OTTER TAIL MN-EAST POLK MN- EASTERN WALSH COUNTY ND-EDDY ND-GRAND FORKS ND-GRANT MN-GRIGGS ND- HUBBARD MN-KITTSON MN-LAKE OF THE WOODS MN-MAHNOMEN MN-NELSON ND- NORMAN MN-NORTH BELTRAMI MN-NORTH CLEARWATER MN-PEMBINA ND- PENNINGTON MN-RAMSEY ND-RANSOM ND-RED LAKE MN-RICHLAND ND-ROSEAU MN- SARGENT ND-SOUTH BELTRAMI MN-SOUTH CLEARWATER MN-STEELE ND-TOWNER ND- TRAILL ND-WADENA MN-WEST BECKER MN-WEST MARSHALL MN- WEST OTTER TAIL MN-WEST POLK MN-WESTERN WALSH COUNTY ND-WILKIN MN- INCLUDING THE CITIES OF...BEMIDJI...DETROIT LAKES...DEVILS LAKE... FARGO...FERGUS FALLS...GRAFTON...GRAND FORKS...LANGDON...ROSEAU... THIEF RIVER FALLS...VALLEY CITY AND WAHPETON 540 AM CDT SUN JUN 19 2005 ...SEVERE THUNDERSTORMS REMAIN POSSIBLE TODAY AND TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS FOR ALL OF EASTERN NORTH DAKOTA...NORTHWEST AND WEST CENTRAL MINNESOTA TODAY AND TONIGHT. EARLY THIS MORNING THE SEVERE WEATHER RISK IS CONFINED TO NORTHEASTERN NORTH DAKOTA. AS THE DAY PROGRESSES...THE ATMOSPHERE WILL CONTINUE TO DESTABILIZE AND ADDITIONAL SEVERE THUNDERSTORMS ARE POSSIBLE OVER ALL OF EASTERN NORTH DAKOTA...NORTHWEST AND WEST CENTRAL MINNESOTA THIS AFTERNOON AND TONIGHT. THE MAIN SEVERE WEATHER THREATS ARE LARGE HAIL AND DAMAGING WINDS...BUT ISOLATED TORNADOS CANNOT BE RULED OUT. ALSO...ANY STORMS THAT DO DEVELOP COULD PRODUCE LOCALLY HEAVY RAINFALL AMOUNTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS REMAIN POSSIBLE OVER THE SOUTHEASTERN NORTH DAKOTA AND WEST CENTRAL MINNESOTA ON MONDAY...AND OVER THE ENTIRE AREA ON WEDNESDAY...FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL BE NEEDED TODAY AND TONIGHT. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT THE FOLLOWING URL. WEATHER.GOV/GRANDFORKS USING LOWER CASE NG
In the hours before
Special weather statement, Jun 19, 3:35 PM CDT, 4 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA ND 335 PM CDT SUN JUN 19 2005 MNZ001>009-013>017-022>024-027>029-NDZ016-026>030-038>039- 049-052>054-200400- WEST BECKER MN-EAST BECKER MN-NORTH BELTRAMI MN- SOUTH BELTRAMI MN-CLAY MN-NORTH CLEARWATER MN- SOUTH CLEARWATER MN-HUBBARD MN-KITTSON MN-LAKE OF THE WOODS MN- MAHNOMEN MN-EAST MARSHALL MN-WEST MARSHALL MN-NORMAN MN- PENNINGTON MN-EAST POLK MN-WEST POLK MN-RED LAKE MN-ROSEAU MN- WILKIN MN-BARNES ND-CASS ND-GRAND FORKS ND-GRIGGS ND-NELSON ND- RANSOM ND-RICHLAND ND-SARGENT ND-STEELE ND-TRAILL ND- EASTERN WALSH COUNTY ND-WESTERN WALSH COUNTY ND- ...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 499 IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING FOR THE FOLLOWING AREAS... IN NORTH CENTRAL MINNESOTA THIS WATCH INCLUDES 3 COUNTIES BELTRAMI HUBBARD LAKE OF THE WOODS IN NORTHWEST MINNESOTA THIS WATCH INCLUDES 11 COUNTIES BECKER CLAY CLEARWATER KITTSON MAHNOMEN MARSHALL NORMAN PENNINGTON POLK RED LAKE ROSEAU IN WEST CENTRAL MINNESOTA THIS WATCH INCLUDES 1 COUNTY WILKIN IN NORTHEAST NORTH DAKOTA THIS WATCH INCLUDES 3 COUNTIES GRAND FORKS NELSON WALSH IN SOUTHEAST NORTH DAKOTA THIS WATCH INCLUDES 8 COUNTIES BARNES CASS GRIGGS RANSOM RICHLAND SARGENT STEELE TRAILL INCLUDING THE CITIES OF BEMIDJI...DETROIT LAKES...FARGO...GRAFTON... GRAND FORKS...ROSEAU...THIEF RIVER FALLS...VALLEY CITY AND WAHPETON.
Local storm report, Jun 19, 4:04 PM CDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
404 PM CDT SUN JUN 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TORNADO 1 N GILBY 48.10N 97.47W
06/19/2005 GRAND FORKS ND LAW ENFORCEMENT
DISPATCH RELAYED REPORT FROM PUBLIC OF TORNADO NEAR
GILBY.
&&
GGUSTLocal storm report, Jun 19, 4:12 PM CDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
412 PM CDT SUN JUN 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TORNADO 3 SE JOHNSTOWN 48.11N 97.42W
06/19/2005 GRAND FORKS ND LAW ENFORCEMENT
DEPUTY REPORTS TORNADO 2.5 SOUTH AND 1.75 E OF JOHNSTOWN
MOVING EAST...BRIEF TOUCHDOWN.
&&
GGUSTLocal storm report, Jun 19, 6:31 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
631 PM CDT SUN JUN 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM FUNNEL CLOUD 3 NW GRAND FORKS 47.95N 97.12W
06/19/2005 GRAND FORKS ND OFFICIAL NWS OBS
FUNNEL VIEWED FROM NWS OFFICE
&&
GUSTLocal storm report, Jun 19, 7:25 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
725 PM CDT SUN JUN 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM TORNADO 3 NNW EUCLID 48.01N 96.66W
06/19/2005 POLK MN LAW ENFORCEMENT
BRIEF TOUCHDOWN REPORTED BY DEPUTY NEAR INTERSECTION OF
U.S. HWY 75 AND COUNTY RD 21.
&&
GUSTLocal storm report, Jun 19, 7:55 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
755 PM CDT SUN JUN 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 AM HAIL 3 NW ESMOND 48.06N 99.81W
06/19/2005 1.50 INCH BENSON ND CO-OP OBSERVER
WIND DRIVEN HAIL AND 1.85 INCHES OF RAIN
0450 AM TSTM WND DMG ESMOND 48.03N 99.76W
06/19/2005 BENSON ND CO-OP OBSERVER
EXTENSIVE TREE DAMAGE...POWER POLES SNAPPED AND POWER
LINES DOWN IN AND AROUND ESMOND.
0514 AM TSTM WND GST 4 S HARLOW 48.11N 99.52W
06/19/2005 60 MPH BENSON ND CO-OP OBSERVER
0522 AM HAIL 3 S DEVILS LAKE 48.07N 98.87W
06/19/2005 0.88 INCH RAMSEY ND LAW ENFORCEMENT
0522 AM TSTM WND DMG 6 E LEEDS 48.29N 99.31W
06/19/2005 BENSON ND CO-OP OBSERVER
METAL FLAG POLE BROKEN IN HALF
0522 AM HAIL 3 S DEVILS LAKE 48.07N 98.87W
06/19/2005 0.88 INCH RAMSEY ND LAW ENFORCEMENT
GRAHAMS ISLAND 60 MPH WIND
0525 AM HAIL 3 W PENN 48.22N 99.15W
06/19/2005 0.88 INCH RAMSEY ND LAW ENFORCEMENT
0530 AM TORNADO 13 SSW LEEDS 48.12N 99.55W
06/19/2005 BENSON ND COUNTY OFFICIAL
TORNADO REPORTED BY PUBLIC.
0533 AM TSTM WND GST 4 SE STARKWEATHER 48.41N 98.82W
06/19/2005 60 MPH RAMSEY ND TRAINED SPOTTER
0533 AM HAIL DEVILS LAKE 48.11N 98.87W
06/19/2005 0.88 INCH RAMSEY ND LAW ENFORCEMENT
0545 AM TSTM WND GST 4 SE STARKWEATHER 48.41N 98.82W
06/19/2005 90 MPH RAMSEY ND CO-OP OBSERVER
NUMEROUS TREES DOWN SOMW 4-5 FOOT DIAMETER. TOPS TWISTED
OFF
0545 AM TSTM WND DMG 5 NE STARKWEATHER 48.50N 98.80W
06/19/2005 RAMSEY ND CO-OP OBSERVER
OBSERVER REPORTED 85 MPH WINDS BEFORE POWER WENT OUT. 100
FEET OF QUONSET SHED DAMAGED. BOX ELDER TREES SNAPPED 20
FEET OFF THE GROUND.
0545 AM TSTM WND DMG STARKWEATHER 48.45N 98.88W
06/19/2005 RAMSEY ND PUBLIC
LARGE TREES TOPS OFF 15-20 FEET OFF THE GROUND.
0600 AM TSTM WND DMG 3 N FAIRDALE 48.53N 98.23W
06/19/2005 WALSH ND PUBLIC
LARGE EVERGREEN TREES SNAPPED OFF IN SHELTER BELT.
0600 AM TSTM WND DMG 5 SW HAMPDEN 48.49N 98.73W
06/19/2005 RAMSEY ND PUBLIC
DAVIS WEATHER SYSTEM MEASURED A PEAK WIND SPEED OF 91 MPH
UNTIL ELECTRICITY WAS LOST. NUMEROUS TREES BLOWN OVER.
0605 AM TSTM WND DMG LANGDON 48.76N 98.37W
06/19/2005 CAVALIER ND TRAINED SPOTTER
LARGE TALL PINE TREES UPROOTED. POLE BARN BLOWN DOWN.
ESTIMATED 15-INCH DIAMETER TREES SNAPPED LAYING TOWARD
THE NORTHEAST.
0605 AM TSTM WND DMG LANGDON 48.76N 98.37W
06/19/2005 CAVALIER ND LAW ENFORCEMENT
MANY 100-FOOT EVERGREEN TREES UPROOTED. DEPUTIES CHECKING
REST OF TOWN FOR OTHER DAMAGE. NO REPORTS OF INJURIES AT
THIS TIME.
0620 AM TSTM WND DMG WALHALLA 48.92N 97.92W
06/19/2005 PEMBINA ND COUNTY OFFICIAL
SEVERAL TREES DOWN IN WALHALLA AND CAVALIER. ONE PERSON
TRAPPED IN TENT IN WALHALLA WITH UNKNOWN INJURIES.
WIDESPREAD POWER OUTAGES IN COUNTY.
0620 AM TSTM WND DMG 3 N LANGDON 48.81N 98.37W
06/19/2005 CAVALIER ND TRAINED SPOTTER
FLYING DEBRIS IN YARD. TWO 8-INCH TREES UPROOTED IN
BACKYARD.
0622 AM TSTM WND DMG 8 ENE FAIRDALE 48.53N 98.07W
06/19/2005 WALSH ND PUBLIC
LARGE TREE BRANCHES DOWN
0627 AM TSTM WND DMG 2 S MOUNTAIN 48.65N 97.86W
06/19/2005 PEMBINA ND FIRE DEPT/RESCUE
TREE BRANCHES OF 5-6 INCH DIAMETER DOWN.
0630 AM TSTM WND DMG NECHE 48.98N 97.55W
06/19/2005 PEMBINA ND TRAINED SPOTTER
70 MPH WINDS. SEVERAL 4 TO 5 INCH DIAMETER TREE BRANCHES
DOWN.
0632 AM TSTM WND DMG 7 NW CAVALIER 48.87N 97.73W
06/19/2005 PEMBINA ND TRAINED SPOTTER
WIND GUSTS TO 75 MPH. 3-4 INCH BRANCHES DOWN OFF TREES.
SEVERAL TREES DOWN.
0645 AM TSTM WND DMG 11 ESE CANDO 48.43N 98.98W
06/19/2005 TOWNER ND PUBLIC
FIVE TREES DOWN IN SHELTER BELT. NUMEROUS SHINGLES BLOWN
OFF OF HOUSE AND OUT BUILDINGS.
0648 AM TSTM WND GST 1 N NECHE 49.00N 97.55W
06/19/2005 87 MPH PEMBINA ND MESONET
WIND SENSOR AT GRETNA PORT OF ENTRY ON CANAM BORDER
0700 AM TSTM WND GST 1 N PEMBINA 48.98N 97.25W
06/19/2005 77 MPH PEMBINA ND MESONET
WIND SENSOR AT EMERSON PORT OF ENTRY ON CANAM BORDER
0700 AM TSTM WND GST 2 N ST. VINCENT 49.00N 97.22W
06/19/2005 77 MPH KITTSON MN MESONET
WIND SENSOR AT EMERSON PORT OF ENTRY ON CANAM BORDER
0715 AM TSTM WND DMG 1 N HUMBOLDT 48.94N 97.09W
06/19/2005 KITTSON MN TRAINED SPOTTER
POLE BARN BLOWN DOWN
0400 PM TORNADO 1 N GILBY 48.10N 97.47W
06/19/2005 GRAND FORKS ND LAW ENFORCEMENT
DISPATCH RELAYED REPORT FROM PUBLIC OF TORNADO NEAR
GILBY.
0410 PM TORNADO 3 SE JOHNSTOWN 48.11N 97.42W
06/19/2005 GRAND FORKS ND LAW ENFORCEMENT
DEPUTY REPORTS TORNADO 2.5 SOUTH AND 1.75 E OF JOHNSTOWN
MOVING EAST...BRIEF TOUCHDOWN.
0619 PM FUNNEL CLOUD 3 NW GRAND FORKS 47.95N 97.12W
06/19/2005 GRAND FORKS ND OFFICIAL NWS OBS
FUNNEL VIEWED FROM NWS OFFICE
0708 PM TORNADO 3 NNW EUCLID 48.01N 96.66W
06/19/2005 POLK MN LAW ENFORCEMENT
BRIEF TOUCHDOWN REPORTED BY DEPUTY NEAR INTERSECTION OF
U.S. HWY 75 AND COUNTY RD 21.
&&
GUSTThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 10:32 PM CDT | Flash Flood Warning | FGF | Beltrami | 10 hr |
| Jun 20, 12:49 AM CDT | Severe Thunderstorm Warning | FGF | Beltrami | 41 min |
| Jun 20, 4:46 AM CDT | Severe Thunderstorm Warning | FGF | Hubbard | 16 min |
| Jun 20, 9:22 AM CDT | Severe Thunderstorm Warning | FGF | Clay | 31 min |
| Jun 20, 9:25 AM CDT | Severe Thunderstorm Warning | FGF | Wilkin | 65 min |
| Jun 20, 10:04 AM CDT | Severe Thunderstorm Warning | FGF | Otter Tail | 56 min |
| Jun 20, 10:09 AM CDT | Severe Thunderstorm Warning | FGF | Grant | 66 min |
| Jun 20, 10:19 AM CDT | Tornado Warning | FGF | Grant | 56 min |
| Jun 20, 10:35 AM CDT | Tornado Warning | FGF | Otter Tail | 55 min |
| Jun 20, 10:43 AM CDT | Severe Thunderstorm Warning | FGF | Wadena | 62 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.